Alert archive / New Mexico / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 5, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 1, 2011, 2:01 PM MDT for San Miguel County, New Mexico. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2011, 2:01 PM MDT (20:01 UTC)
- Expired
- Jun 1, 2011, 2:45 PM MDT
- In force
- 44 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
County San Miguel County, NM
The radar
The Cannon AFB radar (KFDX), 158 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 2:20 PM MDT | HAIL 1.75 | 6 Sse San Augustin, NM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.0 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2838 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 229 m²/s²
- 0-3 km storm-relative helicity
- 275 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
597 WUUS55 KABQ 012001 SVRABQ NMC047-012045- /O.NEW.KABQ.SV.W.0005.110601T2001Z-110601T2045Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 201 PM MDT WED JUN 1 2011 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL SAN MIGUEL COUNTY IN NORTHEAST NEW MEXICO * UNTIL 245 PM MDT * AT 154 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 27 MILES SOUTHWEST OF TRUJILLO...OR ABOUT 18 MILES SOUTH OF LAS VEGAS...AND MOVING NORTHEAST AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... SAN AUGUSTIN...TRUJILLO...AND STATE ROAD 104. LAT...LON 3574 10496 3550 10461 3526 10508 3538 10524 TIME...MOT...LOC 2000Z 223DEG 25KT 3539 10508 $$
1 follow-up statement
681 WWUS55 KABQ 012016 SVSABQ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 216 PM MDT WED JUN 1 2011 NMC047-012045- /O.CON.KABQ.SV.W.0005.000000T0000Z-110601T2045Z/ SAN MIGUEL- 216 PM MDT WED JUN 1 2011 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL SAN MIGUEL COUNTY UNTIL 245 PM MDT... AT 212 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES EAST OF SAN AUGUSTIN...OR ABOUT 16 MILES SOUTHEAST OF LAS VEGAS...MOVING NORTHEAST AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... TRUJILLO...AND STATE ROAD 104 PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT WEDNESDAY EVENING FOR NORTHEASTERN NEW MEXICO. && LAT...LON 3542 10521 3574 10496 3550 10461 3529 10502 TIME...MOT...LOC 2016Z 223DEG 25KT 3547 10499 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 11:28 AM MDT, 2 hours 33 minutes earlier.
Area forecast discussion, Jun 1, 11:28 AM MDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1128 AM MDT WED JUN 1 2011 .UPDATE... HAVE UPDATED THE ZFP SIMPLY TO INCREASE POPS ACROSS THE NORTHEAST AND EAST CENTRAL PLAINS FOR THIS AFTERNOON. A THREAT STILL REMAINS FOR LARGE HAIL AND DAMAGING WINDS THIS AFTERNOON AND EVENING ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN. LATEST ANALYSIS INDICATES 2500-3500 J/KG OF ENERGY AVAILABLE IN THE ERN PLAINS WITH BULLEYES IN THE UNION/HARDING AND ERN CHAVES AND ROOSEVELT COUNTY AREAS. IT APPEARS CIN IS ERODING RAPIDLY IN THE NORTHEAST...WHICH IS EVIDENT WITH CUMULUS DEVELOPING OVER THE SANGRE DE CRISTO MOUNTAINS. WILL ANTICIPATE RAPID INITIATION OF CONVECTION IN THE NEXT HOUR OR TWO... WITH A POSSIBLE WATCH THIS AFTERNOON. SHEAR IS GREATEST OVER THE NORTHEAST QUADRANT OF THE STATE...SO SUSPECT THIS AREA MAY SUPPORT MORE ROBUST UPDRAFTS AND POTENTIALLY SUPERCELLULAR STORMS. IN THE MEANTIME...ACTIVITY IN THE SOUTHEAST WILL BE SIMILAR TO YESTERDAY WITH MORE MULTICELLUAR STORMS FEEDING OFF OUTFLOW BOUNDARIES. HAVE ALREADY SHIPPED UPDATED ZFP. PERSONS IN THE REGION SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER THIS AFTERNOON. DPORTER && .PREV DISCUSSION...329 AM MDT WED JUN 1 2011... UPPER HIGH REMAINS PARKED OVER SOUTHWEST TEXAS WITH THE CENTER OF A VIGOROUS UPPER LOW PULLING ONSHORE NEAR NORTHERN CALIFORNIA. THIS SETUP WILL KEEP SOUTHWEST FLOW IN PLACE AT THE MIDDLE TO UPPER LEVELS OF THE ATMOSPHERE. AT THE SURFACE...LOW LEVEL MOISTURE PUSHED WEST ALL THE WAY TO THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN EARLY THIS MORNING. EARLIER SHOWER AND THUNDERSTORM ACTIVITY OVER THE SOUTHEAST PLAINS HAS PRETTY MUCH DIMINISHED ALTHOUGH WE CANNOT RULE OUT AN ISOLATED SHOWER/STORM THROUGH SUNRISE AND WILL LEAVE SLIGHT CHANCES IN PLACE. ACTIVE PERIOD SHAPING UP FOR THIS AFTERNOON AND EVENING AS A SURFACE LEE TROUGH TAKES SHAPE AND HELPS TO BACK THE LOW LEVEL FLOW MORE SOUTHERLY...SHARPENING THE DRYLINE OVER THE EAST. DAYTIME HEATING...DECENT LOW LEVEL MOISTURE AND PROGGED CAPE VALUES IN THE 1000-1700 J/KG RANGE AND STEEP LAPSE RATES WILL COMBINE TO PRODUCE SCATTERED STRONG TO SEVERE THUNDERSTORMS FAVORING THE CENTRAL MOUNTAINS AND THEN THE ADJACENT CENTRAL AND NORTHEAST HIGHLANDS BY AFTERNOON. FLOW IN THE 500-700MB LAYER WILL REMAIN SOUTHWEST AND AT A DECENT CLIP SO STORMS WILL MOVE ALONG AT A FAIR CLIP AND WE DO EXPECT FURTHER DEVELOPMENT INTO THE EASTERN PLAINS LATER THIS AFTERNOON AND THIS EVENING. COVERAGE WILL BE GREATER THAN YESTERDAY WITH MORE SEVERE THREAT. SPC HAS OUTLOOKED THIS REGION IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS. WILL GO AHEAD AND ADD THESE PARAMETERS TO THE GRIDS WITH THIS PACKAGE. DID INCREASE POPS TO HIGH CHANCE. SHOWERS AND STORMS WILL DIMINISH LATER THIS EVENING. FLOW PATTERN TURNS MORE SOUTHWEST OVER MUCH OF THE STATE ON THURSDAY LEADING TO LESS MOISTURE AND A RETURN TO WINDY CONDITIONS AND CRITICAL FIRE WEATHER OVER THE WEST AND RIGHT ALONG THE CENTRAL MOUNTAINS AND ADJACENT HIGHLANDS. WILL ISSUE A FIRE WEATHER WATCH WITH THIS PACKAGE. MODELS TO SHOW ENOUGH SHALLOW MOISTURE FOR CONVECTION TO FIRE OVER THE EAST AND WILL CONTINUE POPS FIRST OVER THE HIGH TERRAIN SHIFTING EAST DURING THE DAY. A FEW OF THE STORMS COULD BE STRONG. FRIDAY LOOKS QUITE SIMILAR WITH SOUTHWEST FLOW KEEPING THINGS DRY TO THE WEST OF THE CENTRAL MOUNTAINS WITH SCATTERED AFTERNOON AND EVENING SHOWERS AND STORMS POSSIBLE OVER THE EAST. OVER THE WEEKEND AND INTO EARLY NEXT WEEK...MODELS REMAIN ADAMANT ABOUT STRENGTHENING THE UPPER LEVEL RIDGE AND BUILDING IT FURTHER WEST. THIS PATTERN COULD FAVOR DEEPER MOISTURE AND CONVECTIVE CHANCES SHIFTING WEST TO THE CONTINENTAL DIVIDE AND WESTERN HIGH TERRAIN. WE DID SEE THE MODELS TREND THIS WAY A WEEK AGO AND THEN SHIFT THE FOCUS TO THE EAST. WAS WEARY ABOUT MAKING POPS TOO HIGH GIVEN THE RECENT MODEL SHIFT BUT WILL KEEP AT LEAST SLIGHT CHANCES OVER THE WEST FOR THIS PERIOD. KW .AVIATION... VFR CONDITIONS WILL START OUT THE DAY FOR MOST OF NORTHERN AND CENTRAL NEW MEXICO. THE EXCEPTION WILL BE ALONG THE EASTERN SLOPES AND ADJACENT HIGHLANDS OF THE CENTRAL MOUNTAIN CHAIN WHERE SOME LOW CLOUDS WILL CONTINUE TO DEVELOP AS A MOIST UPSLOPE FLOW PERSISTS. SCATTERED AREAS WITHIN THESE HIGHLANDS WILL SEE MVFR CEILINGS AND PERHAPS SOME BRIEF ISOLATED IFR CEILINGS BELOW 1000 FT BEFORE 1500 UTC. THESE CLOUDS WILL BURN OFF THROUGH LATE MORNING...GIVING WAY TO CONVECTIVE CLOUDS AND THUNDERSTORMS OVER EASTERN HALF OF NEW MEXICO WITH FAVORED AREAS ALONG AND JUST EAST OF THE CENTRAL MOUNTAIN CHAIN. SOME HAIL...GUSTY WINDS...AND REDUCED CEILINGS AND VISIBILITIES WILL OCCUR NEAR AND UNDER ANY STORMS. STORMS WILL LIKELY CONTINUE THROUGH THE EVENING WITH DIMINISHING COVERAGE NEAR OR AFTER MIDNIGHT. NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. .FIRE WEATHER... A RAMP UP IN THUNDERSTORMS TODAY WILL BRING LIGHTNING CONCERNS TO MUCH OF THE CENTRAL MOUNTAIN CHAIN AND THE ADJACENT HIGHLANDS AND HIGH PLAINS OF EASTERN NEW MEXICO. MOISTURE IS MAKING A SOLID RETURN WITH DRYLINE SURGING WESTWARD TOWARD THE CENTRAL MOUNTAIN CHAIN EARLY THIS MORNING. DEWPOINTS CLIMBING INTO THE 40S...50S...AND 60S ARE ALLOWING FOR EXCELLENT HUMIDITY RECOVERY IN THE EASTERN HALF OF THE STATE WHILE PRIMING THE ATMOSPHERE FOR SOME THUNDER THIS AFTERNOON AND EVENING. ENTIRE EASTERN HALF OF THE STATE WILL HAVE AT LEAST SOME CHANCE FOR THUNDER WHILE THE AREA ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN WILL BE THE FAVORED AREA FOR SCATTERED COVERAGE OF WET STORMS. SURROUNDING AREAS WITH LESS COVERAGE MAY SEE MORE OF A HYBRID OF WET AND DRY STORMS WITH DRY LIGHTNING POTENTIAL CONTINUING. STORMS WILL GENERALLY STEER FROM SOUTHWEST TO NORTHEAST WITH SOME STRONGER TO SEVERE STORMS UNDERGOING MORE CHAOTIC MOTIONS. TEMPERATURES WILL RUN A FEW DEGREES ABOVE AVERAGE THIS AFTERNOON...AND HUMIDITIES WILL BE NOTABLY HIGHER IN THE EAST...BUT STILL BELOW 10 PERCENT IN PARTS OF THE FAR WESTERN ZONES. PREVAILING WINDS AREAWIDE WILL BE BREEZY AND EVEN OCCASIONALLY WINDY IN THE WESTERN HIGH TERRAIN WHERE AN HOUR OR TWO OF BRIEF AND LOCALIZED CRITICAL FIRE WEATHER WILL DEVELOP. WIND DIRECTION TODAY WILL STAY SOUTH SOUTHWEST IN THE DRIER WESTERN ZONES OF THE STATE WHILE THE MORE MOIST CENTRAL AND EASTERN ZONES OBSERVE MORE SOUTH SOUTHEASTERLY WIND DIRECTIONS. ERRATIC AND GUSTY WINDS WILL OF COURSE ACCOMPANY ANY CONVECTIVE SHOWERS OR STORMS. TONIGHT HUMIDITY RECOVERY AGAIN WILL BE GOOD TO EXCELLENT IN THE CENTRAL TO EASTERN ZONES AND POOR IN THE WEST. THE UPPER LEVEL PATTERN WILL UNDERGO A BIT OF TRANSITION WITH STRENGTHENING SOUTHWESTERLY WINDS ALOFT NEAR THE FOUR CORNERS AS TROUGH IS FORCED INTO MONTANA. BROAD AREA OF LOWER SEA LEVEL PRESSURE WILL ALSO ACCOMPANY THIS UPPER FEATURE...AND CONSEQUENTLY WINDS OVER NEW MEXICO WILL INCREASE SOME THURSDAY...PARTICULARLY IN THE WESTERN ZONES AND ALONG THE NORTHEAST TO CENTRAL HIGHLANDS. MID LEVEL MOISTURE LOOKS TO BE DRAWN INTO THE STATE UNDER THIS PATTERN...BUT SOME OF THE LOWER LAYER MOISTURE WILL BE MIXED EASTWARD. ENOUGH MOISTURE WILL LIKELY BE LEFT BEHIND FOR SOME ISOLATED TO SCATTERED SHOWERS/STORMS IN THE EASTERN HALF OF THE STATE...BUT WARM TEMPERATURES WILL STILL POSE LOWER HUMIDITY. THIS WILL POSE POTENTIAL CRITICAL FIRE WEATHER CONCERNS IN THE NORTHEAST HIGHLANDS AND PARTS OF THE CENTRAL HIGHLANDS. CONFIDENCE IN HUMIDITY CRITERIA IS NOT ALL THAT HIGH FOR THIS AREA RIGHT NOW...BUT WESTERN THIRD OF THE STATE SEEMS MUCH MORE FAVORABLE AND HAVE INCLUDED THESE ZONES IN A WATCH AS WELL WITH HIGHER CONFIDENCE. WINDS SHOULD FALL BACK TO JUST MODERATE BREEZES ON FRIDAY AS THE UPPER PATTERN RE-SITUATES ITSELF...BRINGING WEAK SOUTHWESTERLIES ALOFT OVER NEW MEXICO AS A NEW UPPER LOW TAKES RESIDENCE OFF THE COASTS OF OREGON/CALIFORNIA. AGAIN...SUFFICIENT MOISTURE SHOULD BE LINGERING OVER THE EASTERN THIRD TO HALF OF THE STATE FOR ISOLATED STORMS. THIS PATTERN LOOKS TO STAY ENTRENCHED OVER THE AREA FOR THE FOLLOWING SEVERAL DAYS. THE LOW OFF THE WEST COAST LOOKS TO FINALLY GET ABSORBED EASTWARD BY LATE NEXT WEEK....BUT NOT BEFORE A STINT OF REPEATED DAILY SHOWER/STORMS BEING DRAWN OVER MUCH OF CENTRAL TO EASTERN NEW MEXICO. 52 && .ABQ WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR THE FOLLOWING ZONES...NMZ101-103-105-107-109. && 46
Hazardous weather outlook, Jun 1, 5:18 AM MDT, 8 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 518 AM MDT WED JUN 1 2011 NMZ501>540-021200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 518 AM MDT WED JUN 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FROM THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN EAST ACROSS THE ADJACENT HIGHLANDS AND PLAINS THIS AFTERNOON AND EVENING. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE OVER THE WEST AND CENTRAL HIGHLANDS THURSDAY AFTERNOON. FROM THE CENTRAL HIGHLANDS EAST TO THE TEXAS STATE LINE...EXPECT SCATTERED THUNDERSTORMS TO DEVELOP. SOME OF THE STORMS COULD BE STRONG TO LOCALLY SEVERE. FRIDAY THROUGH NEXT TUESDAY...THE THREAT FOR WIDESPREAD HAZARDOUS WEATHER IS LOW...HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON FROM THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN EAST ACROSS THE ADJACENT HIGHLANDS AND PLAINS. SPOTTERS SHOULD REPORT MEASURED THUNDERSTORM WIND SPEEDS...WIND IMPACTS...AND HAIL TO THE NATIONAL WEATHER SERVICE VIA THE INTERNET AT WEATHER.GOV/ABQ...TOLL FREE AT 888.386.7637 OR VIA AMATEUR RADIO. 17
In the hours before
Local storm report, Jun 1, 10:37 AM MDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1037 AM MDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM HAIL DORA 33.93N 103.34W
05/31/2011 E0.88 INCH ROOSEVELT NM TRAINED SPOTTER
0745 PM HAIL 9 WNW DORA 33.98N 103.49W
05/31/2011 M1.00 INCH ROOSEVELT NM TRAINED SPOTTER
0955 PM HAIL 14 E HAGERMAN 33.12N 104.09W
05/31/2011 M1.75 INCH CHAVES NM OTHER FEDERAL
1003 PM HAIL 12 SW PORTALES 34.06N 103.49W
05/31/2011 E1.75 INCH ROOSEVELT NM LAW ENFORCEMENT
1005 PM HAIL 3 ESE KENNA 33.83N 103.72W
05/31/2011 E0.88 INCH ROOSEVELT NM TRAINED SPOTTER
1020 PM HAIL 2 SW PORTALES 34.16N 103.37W
05/31/2011 E1.00 INCH ROOSEVELT NM TRAINED SPOTTER
1025 PM HAIL 15 N ELIDA 34.16N 103.66W
05/31/2011 M1.00 INCH ROOSEVELT NM COCORAHS
QUARTER SIZE HAIL
1025 PM HAIL 6 WNW PORTALES 34.21N 103.44W
05/31/2011 E1.75 INCH ROOSEVELT NM PUBLIC
1030 PM HAIL 2 S PORTALES 34.15N 103.34W
05/31/2011 E0.88 INCH ROOSEVELT NM PUBLIC
1030 PM HAIL 6 E FLOYD 34.23N 103.48W
05/31/2011 E1.75 INCH ROOSEVELT NM PUBLIC
&&
EVENT NUMBER ABQ1101122 ABQ1101123 ABQ1101124 ABQ1101125 ABQ1101126
ABQ1101127 ABQ1101121 ABQ1101128 ABQ1101129 ABQ1101130
DPORTERLocal storm report, Jun 1, 2:01 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
201 PM MDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0159 PM HAIL 6 SSE SAN AUGUSTIN 35.38N 105.10W
06/01/2011 E0.88 INCH SAN MIGUEL NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1101131
AAMThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 7:50 PM MDT | Special Weather Statement | ABQ | Roosevelt | 25 min |
| May 31, 8:18 PM MDT | Special Weather Statement | ABQ | Roosevelt | 27 min |
| May 31, 8:22 PM MDT | Special Weather Statement | ABQ | Roosevelt | 23 min |
| May 31, 8:48 PM MDT | Special Weather Statement | ABQ | Roosevelt | 27 min |
| May 31, 8:50 PM MDT | Special Weather Statement | ABQ | Roosevelt | 25 min |
| May 31, 8:52 PM MDT | Special Weather Statement | ABQ | Chaves | 23 min |
| May 31, 9:15 PM MDT | Special Weather Statement | ABQ | Chaves | 30 min |
| May 31, 9:27 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 63 min |
| May 31, 10:13 PM MDT | Special Weather Statement | ABQ | Roosevelt | 32 min |
| May 31, 10:31 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 33 min |
| Jun 1, 5:10 AM MDT | Fire Weather Watch | ABQ | Catron, Cibola, McKinley, Rio Arriba, Sandoval, San Juan and 1 more | 23 hr |
| Jun 1, 2:43 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 47 min |
| Jun 1, 2:57 PM MDT | Special Weather Statement | ABQ | San Miguel | 33 min |
| Jun 1, 3:08 PM MDT | Special Weather Statement | ABQ | Colfax | 52 min |
| Jun 1, 3:12 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 33 min |
| Jun 1, 3:14 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora | 61 min |
| Jun 1, 3:31 PM MDT | Red Flag Warning | ABQ | Catron, Cibola, McKinley, Rio Arriba, Sandoval, San Juan and 1 more | 28 hr |
| Jun 1, 3:40 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 29 min |
| Jun 1, 3:41 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 64 min |
| Jun 1, 3:51 PM MDT | Areal Flood Advisory | ABQ | Colfax, Mora | 114 min |
| Jun 1, 4:01 PM MDT | Special Weather Statement | ABQ | Lincoln | 29 min |
| Jun 1, 4:08 PM MDT | Special Weather Statement | ABQ | Union | 37 min |
| Jun 1, 4:11 PM MDT | Special Weather Statement | ABQ | Union | 34 min |
| Jun 1, 4:15 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 45 min |
| Jun 1, 4:24 PM MDT | Special Weather Statement | ABQ | Lincoln | 36 min |
| Jun 1, 4:29 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe, Lincoln | 46 min |
| Jun 1, 4:40 PM MDT | Special Weather Statement | ABQ | Rio Arriba | 80 min |
| Jun 1, 4:56 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Mora, San Miguel | 49 min |
| Jun 1, 5:00 PM MDT | Special Weather Statement | ABQ | Union | 30 min |
| Jun 1, 5:02 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 43 min |
| Jun 1, 5:26 PM MDT | Special Weather Statement | ABQ | Union | 34 min |
| Jun 1, 5:31 PM MDT | Special Weather Statement | ABQ | Harding | 44 min |
| Jun 1, 5:36 PM MDT | Special Weather Statement | ABQ | Harding | 39 min |
| Jun 1, 5:46 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 44 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.